American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 88 found      Go to page: 1 2 3

[31] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. The hyperbolic GAF. University Lecture Series 51 (2009) 83-98.
Book volume table of contents   
View Article: PDF

[32] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Determinantal point processes. University Lecture Series 51 (2009) 47-81.
Book volume table of contents   
View Article: PDF

[33] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. A determinantal zoo. University Lecture Series 51 (2009) 99-117.
Book volume table of contents   
View Article: PDF

[34] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Advanced topics: Dynamics and allocation to random zeros. University Lecture Series 51 (2009) 135-147.
Book volume table of contents   
View Article: PDF

[35] Kenichiro Yamamoto. On the weaker forms of the specification property and their applications. Proc. Amer. Math. Soc. 137 (2009) 3807-3814. MR 2529890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Ross G. Pinsky. Spectral analysis of a class of nonlocal elliptic operators related to Brownian motion with random jumps. Trans. Amer. Math. Soc. 361 (2009) 5041-5060. MR 2506436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Yuri Kifer. Large deviations and adiabatic transitions for dynamical systems and Markov processes in fully coupled averaging. Memoirs of the AMS 201 (2009) MR 2547839.
Book volume table of contents   

[38] Richard F. Bass, Xia Chen and Jay Rosen. Moderate deviations for the range of planar random walks. Memoirs of the AMS 198 (2009) MR 2493313.
Book volume table of contents   

[39] Ian Melbourne. Large and moderate deviations for slowly mixing dynamical systems. Proc. Amer. Math. Soc. 137 (2009) 1735-1741. MR 2470832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Alan Hammond and Yuval Peres. Fluctuation of a planar Brownian loop capturing a large area. Trans. Amer. Math. Soc. 360 (2008) 6197-6230. MR 2434284.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Ian Melbourne and Matthew Nicol. Large deviations for nonuniformly hyperbolic systems. Trans. Amer. Math. Soc. 360 (2008) 6661-6676. MR 2434305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Bing-Yi Jing, Qi-Man Shao and Wang Zhou. Towards a universal self-normalized moderate deviation. Trans. Amer. Math. Soc. 360 (2008) 4263-4285. MR 2395172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] J. D. Biggins. The growth of iterates of multivariate generating functions. Trans. Amer. Math. Soc. 360 (2008) 4305-4334. MR 2395174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jin Feng and Thomas G. Kurtz. Stochastic equations in infinite dimensions. Math. Surveys Monogr. 131 (2006) 293-342.
Book volume table of contents   
View Article: PDF

[45] Jin Feng and Thomas G. Kurtz. Nearly deterministic processes in $R^d$. Math. Surveys Monogr. 131 (2006) 199-227.
Book volume table of contents   
View Article: PDF

[46] Jin Feng and Thomas G. Kurtz. Occupation measures. Math. Surveys Monogr. 131 (2006) 283-291.
Book volume table of contents   
View Article: PDF

[47] Jin Feng and Thomas G. Kurtz. Extensions of viscosity solution methods. Math. Surveys Monogr. 131 (2006) 109-133.
Book volume table of contents   
View Article: PDF

[48] Jin Feng and Thomas G. Kurtz. Random evolutions. Math. Surveys Monogr. 131 (2006) 229-282.
Book volume table of contents   
View Article: PDF

[49] Jin Feng and Thomas G. Kurtz. Large deviations and exponential tightness. Math. Surveys Monogr. 131 (2006) 41-55.
Book volume table of contents   
View Article: PDF

[50] Jin Feng and Thomas G. Kurtz. Introduction. Math. Surveys Monogr. 131 (2006) 3-27.
Book volume table of contents   
View Article: PDF

[51] Jin Feng and Thomas G. Kurtz. An overview. Math. Surveys Monogr. 131 (2006) 29-37.
Book volume table of contents   
View Article: PDF

[52] Jin Feng and Thomas G. Kurtz. Large Deviations for Stochastic Processes. Math. Surveys Monogr. 131 (2006) MR MR2260560.
Book volume table of contents   

[53] Jin Feng and Thomas G. Kurtz. Large deviations for Markov processes and nonlinear semigroup convergence. Math. Surveys Monogr. 131 (2006) 79-96.
Book volume table of contents   
View Article: PDF

[54] Jin Feng and Thomas G. Kurtz. The comparison principle. Math. Surveys Monogr. 131 (2006) 165-197.
Book volume table of contents   
View Article: PDF

[55] Jin Feng and Thomas G. Kurtz. Large deviations for stochastic processes. Math. Surveys Monogr. 131 (2006) 57-76.
Book volume table of contents   
View Article: PDF

[56] Jin Feng and Thomas G. Kurtz. Large deviations and nonlinear semigroup convergence using viscosity solutions. Math. Surveys Monogr. 131 (2006) 97-107.
Book volume table of contents   
View Article: PDF

[57] Jin Feng and Thomas G. Kurtz. The Nisio semigroup and a control representation of the rate function. Math. Surveys Monogr. 131 (2006) 135-161.
Book volume table of contents   
View Article: PDF

[58] Pedro Terán. A large deviation principle for random upper semicontinuous functions. Proc. Amer. Math. Soc. 134 (2006) 571-580. MR 2176026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Wolfgang König and Peter Mörters. Brownian intersection local times: Exponential moments and law of large masses. Trans. Amer. Math. Soc. 358 (2006) 1223-1255. MR 2187652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Dante DeBlassie and Robert Smits. Brownian motion in twisted domains. Trans. Amer. Math. Soc. 357 (2005) 1245-1274. MR 2110439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 88 found      Go to page: 1 2 3